DYNAMICS OF THE STOCHASTIC g-NAVIER-STOKES EQUATIONS DRIVEN BY NONLINEAR NOISE  

在线阅读下载全文

作  者:晏涛 张露 邹爱红 舒级 Tao YAN;LIu ZHANG;Aihong ZOU;Ji SHU(School of Mathematical Sciences,Laurent Mathematics Center and V.C.&V.R.Key Lab,Sichuan Normal University,Chengdu 610066,China)

机构地区:[1]School of Mathematical Sciences,Laurent Mathematics Center and V.C.&V.R.Key Lab,Sichuan Normal University,Chengdu 610066,China

出  处:《Acta Mathematica Scientia》2023年第5期2108-2120,共13页数学物理学报(B辑英文版)

基  金:supported by the National NaturalScience Foundation of China(11871138);the Sichuan Science and Technology Program(2023NSFSC0076)。

摘  要:This paper deals with the asymptotic behavior of solutions of the stochastic g-Navier-Stokes equation driven by nonlinear noise.The existence and uniqueness of weak pullback mean random attractors for the equation in Bochner space is proven for when the diffusion terms are Lipschitz nonlinear functions.Furthermore,we also establish the existence of invariant measures for the equation.

关 键 词:non-Newtonian fuid weak pullback attractor mean random dynamical system nonlinear noise invariant measure 

分 类 号:O175[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象